Alert archive / New Mexico / Wind Advisories in 2015

Wind Advisory 16, NWS Albuquerque, NM

May 16, 2015

NWS Albuquerque, NM issued this wind advisory at May 16, 2015, 3:50 AM MDT. It took effect at May 16, 2015, 11:00 AM MDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
May 16, 2015, 3:50 AM MDT (09:50 UTC)
In effect from
May 16, 2015, 11:00 AM MDT
Expired
May 16, 2015, 9:00 PM MDT
In force
10 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

912 
WWUS75 KABQ 160950
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
350 AM MDT SAT MAY 16 2015

...STRONG WESTERLY WINDS ACROSS MUCH OF EASTERN NEW MEXICO TODAY...

.A VIGOROUS LATE SEASON UPPER LEVEL LOW PRESSURE SYSTEM WILL BRING
STRONG WEST WINDS TO MUCH OF EASTERN NEW MEXICO FROM LATE THIS
MORNING THROUGH EARLY EVENING.

NMZ523-526-529>540-162200-
/O.NEW.KABQ.WI.Y.0016.150516T1700Z-150517T0300Z/
CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS-NORTHEAST HIGHLANDS-
UNION COUNTY-HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-
GUADALUPE COUNTY-QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-
DE BACA COUNTY-CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-
SOUTHWEST CHAVES COUNTY-
350 AM MDT SAT MAY 16 2015

...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 9 PM MDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM MDT
THIS EVENING. 

* LOCATION...MUCH THE AREA EAST OF THE CENTRAL MOUNTAIN CHAIN.

* WINDS...WEST TO SOUTHWEST FROM 25 TO 35 MPH WITH OCCASIONAL
  GUSTS TO NEAR 50 MPH.

* TIMING...WINDS WILL INCREASE DURING THE LATE MORNING...PEAKING
  DURING THE AFTERNOON THEN DECREASING DURING THE EVENING.

* VISIBILITY...POTENTIAL FOR BRIEF LOCALIZED REDUCTIONS TO LESS
  THAN 5 MILES IN BLOWING DUST.

* LOCAL IMPACTS...STRONG CROSSWINDS ON NORTH TO SOUTH ORIENTED ROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$
2 follow-up statements
057 
WWUS75 KABQ 162053
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
253 PM MDT SAT MAY 16 2015

...STRONG WESTERLY WINDS ACROSS MUCH OF EASTERN NEW MEXICO
INTO THIS EVENING...

.A VIGOROUS LATE SEASON UPPER LEVEL LOW PRESSURE SYSTEM WILL
BRING STRONG WEST WINDS TO MUCH OF EASTERN NEW MEXICO THROUGH
EARLY THIS EVENING.

NMZ523-526-529>540-170300-
/O.CON.KABQ.WI.Y.0016.000000T0000Z-150517T0300Z/
CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS-NORTHEAST HIGHLANDS-
UNION COUNTY-HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-
GUADALUPE COUNTY-QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-
DE BACA COUNTY-CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-
SOUTHWEST CHAVES COUNTY-
253 PM MDT SAT MAY 16 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING...

* LOCATION...MUCH OF THE AREA EAST OF THE CENTRAL MOUNTAIN CHAIN.

* WINDS...WEST TO SOUTHWEST FROM 25 TO 35 MPH WITH OCCASIONAL 
  GUSTS TO NEAR 50 MPH. 

* TIMING...WINDS WILL PEAK DURING THE LATE AFTERNOON THEN DECREASE
  THIS EVENING.

* VISIBILITY...POTENTIAL FOR BRIEF LOCALIZED REDUCTIONS TO LESS 
  THAN 5 MILES IN BLOWING DUST.  

* LOCAL IMPACTS...STRONG CROSSWINDS WILL IMPACT NORTH TO SOUTH
  ORIENTED ROADS. THE STRONGEST WINDS WILL LIKELY BE IN AND NEAR
  THUNDERSTORMS...WHERE BRIEF GUSTS TO AROUND 60 MPH ARE POSSIBLE.
  VISIBILITIES COULD BE REDUCED BRIEFLY TO UNDER 1 MILE IN
  HORIZONTAL SHEETS OF DRIVING RAIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

40
696 
WWUS75 KABQ 170309
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
909 PM MDT SAT MAY 16 2015

NMZ523-526-529>540-170415-
/O.EXP.KABQ.WI.Y.0016.000000T0000Z-150517T0300Z/
CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS-NORTHEAST HIGHLANDS-
UNION COUNTY-HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-
GUADALUPE COUNTY-QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-
DE BACA COUNTY-CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-
SOUTHWEST CHAVES COUNTY-
909 PM MDT SAT MAY 16 2015

...WIND ADVISORY HAS EXPIRED...

WINDS HAVE BEGUN TO DIMINISH SIGNIFICANTLY ACROSS EASTERN NEW
MEXICO...THUS THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at May 16, 3:43 AM MDT, 7 minutes earlier.

Area forecast discussion, May 16, 3:43 AM MDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
343 AM MDT SAT MAY 16 2015

.SYNOPSIS...
ACTIVE WEATHER PATTERN TO CONTINUE THROUGH AT LEAST TUESDAY
CENTRAL AND WEST...BUT ACROSS THE EAST SHOWERS AND STORMS WILL BE
A POSSIBILITY AT LEAST THROUGH THE END OF THE UPCOMING WORK WEEK.
WIND SPEEDS A LITTLE LATER TODAY WILL LIKELY REACH WIND ADVISORY
CRITERIA ACROSS MUCH OF THE EAST...WHILE A SNOW ADVISORY WILL
REMAIN IN EFFECT ACROSS THE HIGHER TERRAIN OF RIO ARRIBA COUNTY.
SPOTTY SHOWERS AND STORMS WILL AGAIN DOUSE MUCH OF THE STATE
TODAY...THOUGH AS ONE TRAVELS EAST OF THE CENTRAL MOUNTAIN CHAIN
THE ACTIVITY WILL DIMINISH CONSIDERABLY IN COVERAGE AND INTENSITY.
SUNDAY WILL BE DRIER AND WARMER...BUT MONDAY AND TUESDAY WILL
BRING ANOTHER SHOT OF MOISTURE AND DEVELOPING SHOWERS AND STORMS
INTO AT LEAST THE NORTHEAST TWO THIRDS OF THE STATE. DRYING
EXPECTED THEREAFTER WITH SOME WARMING BUT SOME STORMS WILL STILL
BE POSSIBLE ACROSS AT LEAST THE EASTERN PLAINS INTO WEEKS END.

&&

.DISCUSSION...
ACTIVE AND GENERALLY COOLER THAN NORMAL WEATHER PATTERN TO
CONTINUE THROUGH AT LEAST TUE CENTRAL AND WEST...BUT ACROSS THE
EAST SHOWERS AND STORMS WILL BE A POTENTIAL THROUGH AT LEAST THE
END OF THE UPCOMING WORK WEEK...TODAY AND SUN FOR THE MOST PART
BEING THE LEAST ACTIVE DAYS THERE. WIND SPEEDS A LITTLE LATER
TODAY WILL LIKELY REACH WIND ADVISORY CRITERIA ACROSS MUCH OF THE
EAST...WHILE A SNOW ADVISORY WILL REMAIN IN EFFECT ACROSS THE
HIGHER TERRAIN OF RIO ARRIBA COUNTY. WINDS TO BE STRONGEST IN THE
AFTERNOON...WHILE THE THE GREATEST ADDITIONAL SNOWFALL AMOUNTS OF
ANYWHERE FROM 1 TO 4 INCHES IN THE ADVISORY AREA CAN BE EXPECTED
BETWEEN ROUGHLY 6 AM AND 3 AM. AS A STRONG LOBE OF ENERGY SWINGS
EAST FROM THE SOUTHERN HALF OF AZ INTO NM TODAY SPOTTY SHOWERS AND
STORMS WILL AGAIN DEVELOP ACROSS MUCH OF THE STATE...THOUGH
CONSIDERABLY LESS SO EAST OF THE CENTRAL MOUNTAIN CHAIN COMPARED
TO LOCALES FARTHER WEST.

SUNDAY WILL BE DRIER AND WARMER...BUT MONDAY AND TUESDAY WILL
BRING ANOTHER SHOT OF MOISTURE AND DEVELOPING SHOWERS AND STORMS
INTO AT LEAST THE NORTHEAST TWO THIRDS OF THE STATE AS STILL
ANOTHER DEEP LOW PRESSURE TROUGH ALOFT APPROACHES AND SUBSEQUENTLY
DRIFTS ACROSS THE STATE. DRYING EXPECTED THEREAFTER WITH SOME WARMING
BUT SOME STORMS WILL STILL BE POSSIBLE ACROSS AT LEAST THE EASTERN
PLAINS INTO THE END OF THIS UPCOMING WORK WEEK...IF NOT BEYOND.

43

&&

.FIRE WEATHER...
THE NEXT UPPER LEVEL TROUGH/LOW IN WHAT SEEMS TO BE A NEVER ENDING
SERIES WILL MOVE THROUGH NEW MEXICO THIS MORNING. SNOW LEVELS WILL
DROP TO BETWEEN 7000-7500 BY ABOUT MID MORNING AS COLDER AIR ALOFT
ASSOCIATED WITH THE TROUGH MOVES INTO NORTHERN AND CENTRAL NM.
STRONG WEST WINDS WILL DEVELOP OVER MUCH OF THE AREA BY MID MORNING
WITH THE STRONGEST WINDS EXPECTED FROM THE EAST SLOPES OF THE
CENTRAL MOUNTAIN CHAIN EAST TO THE TEXAS LINE. WIND WILL DECREASE
TOWARD SUNSET.

A MAINLY DRY DAY IS IN STORE SUNDAY AS A WEAK UPPER LEVEL RIDGE
MOVES OVER. DESPITE THE RIDGE...HIGH TEMPERATURES REMAIN BELOW
AVERAGE FOR MID MAY. MODELS INDICATING RESIDUAL MOISTURE WILL
COMBINE WITH DAYTIME HEATING TO PRODUCE A FEW SHOWERS OR
THUNDERSTORMS OVER THE WEST-CENTRAL AND NORTHERN MOUNTAINS.

FOR SUNDAY NIGHT THROUGH TUESDAY...BACKDOOR COLD FRONT DROPS INTO
EASTERN NM MONDAY MORNING...SETTING THE STAGE FOR THE NEXT UPPER
LEVEL TROUGH APPROACHING FROM THE WEST. DEEP LOW LEVEL GULF MOISTURE
SURGES UP FROM THE SOUTHEAST MONDAY EVENING. ANOTHER ROUND OF
WIDESPREAD SIGNIFICANT WETTING RAINS IS IN STORE FOR MOST AREAS LATE
MONDAY NIGHT AND TUESDAY. THE ONE EXCEPTION WILL LIKELY BE THE
SOUTHWEST MOUNTAINS WHERE MODELS SUGGESTING THAT DRIER AIR ALOFT
FROM THE SOUTHWEST WILL WIN OUT THERE.

NEXT UPPER LEVEL SYSTEM EXPECTED DURING THE LATTER HALF IN THE WORK
WEEK. GFS AND ECMWF BOTH INDICATING DRYLINE THUNDERSTORM ACTIVITY
OVER THE EASTERN PLAINS THURSDAY AND FRIDAY.

33

&&

.AVIATION...
06Z TAF CYCLE
A FEW SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE OVERNIGHT
HOURS ACROSS THE EASTERN PLAINS...BUT ARE NOT FORECAST TO IMPACT
KTCC OR KROW. LOOK FOR AN UPTREND IN RAIN GOING INTO THE EARLY
MORNING HOURS AT KGUP AND KFMN...WITH POTENTIAL FOR IFR IMPACTS.
OTHERWISE...A MIXED BAG OF MVFR AND VFR CONDITIONS TO PERSIST
OVERNIGHT. IMPROVEMENT TO VFR IS FORECAST AT ALL TAF SITES LATE
SATURDAY MORNING...ALTHOUGH SHOWERS WILL CONTINUE. THE STRONGEST
WINDS SATURDAY ARE FORECAST AT KLVS...KTCC AND KROW WHERE GUST TO
BETWEEN 40-45KTS ARE POSSIBLE. MOUNTAIN OBSCURATIONS ARE HERE TO
STAY WITH SOME IMPROVEMENT LATE SATURDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  59  37  69  42 /  50  20   0   5
DULCE...........................  52  30  64  34 /  80  40   5   5
CUBA............................  53  31  65  38 /  70  20   5   5
GALLUP..........................  56  29  67  33 /  50  10   0   0
EL MORRO........................  50  28  65  32 /  70  10   0   0
GRANTS..........................  56  30  68  33 /  50  10   0   0
QUEMADO.........................  53  33  63  35 /  60  10   0   0
GLENWOOD........................  63  38  72  45 /  50   5   0   0
CHAMA...........................  49  27  59  34 /  80  40  10  10
LOS ALAMOS......................  52  37  61  42 /  60  20   5   5
PECOS...........................  51  35  61  40 /  50  10   5   0
CERRO/QUESTA....................  54  30  64  36 /  50  20  10  10
RED RIVER.......................  45  27  56  33 /  70  20  10  10
ANGEL FIRE......................  48  25  59  33 /  60  20  10  10
TAOS............................  53  28  65  35 /  50  20   5   5
MORA............................  52  35  61  41 /  50  10   0   5
ESPANOLA........................  57  40  68  42 /  50  20   5   5
SANTA FE........................  53  39  62  43 /  50  20   5   0
SANTA FE AIRPORT................  58  36  67  42 /  50  20   5   0
ALBUQUERQUE FOOTHILLS...........  58  43  68  47 /  50  10   0   0
ALBUQUERQUE HEIGHTS.............  61  44  71  49 /  40  10   0   0
ALBUQUERQUE VALLEY..............  63  39  74  45 /  40  10   0   0
ALBUQUERQUE WEST MESA...........  62  42  72  47 /  40  10   0   0
LOS LUNAS.......................  63  39  71  45 /  40   5   0   0
RIO RANCHO......................  61  41  71  46 /  50  10   0   0
SOCORRO.........................  66  43  76  47 /  30   5   0   0
SANDIA PARK/CEDAR CREST.........  55  38  65  45 /  60  10   0   0
TIJERAS.........................  58  39  68  44 /  50  10   0   0
MORIARTY/ESTANCIA...............  58  32  68  36 /  40  10   0   0
CLINES CORNERS..................  57  35  65  39 /  30  10   0   0
GRAN QUIVIRA....................  57  38  65  42 /  50  10   0   0
CARRIZOZO.......................  62  42  70  45 /  30  10   0   0
RUIDOSO.........................  59  39  68  46 /  20  10   0   0
CAPULIN.........................  59  32  68  38 /  20  10   0  10
RATON...........................  62  36  73  40 /  20  10   0  10
SPRINGER........................  61  37  71  41 /  20  10   0   5
LAS VEGAS.......................  56  36  67  37 /  30  10   0   0
CLAYTON.........................  69  45  77  46 /  20  10   0   5
ROY.............................  62  41  71  45 /  20  10   0   5
CONCHAS.........................  69  47  77  48 /  20   5   0   5
SANTA ROSA......................  67  45  77  47 /  20  10   0   0
TUCUMCARI.......................  73  47  81  49 /  10   5   0   5
CLOVIS..........................  71  46  77  48 /  10   5   0   5
PORTALES........................  73  47  78  50 /  10   5   0   5
FORT SUMNER.....................  71  46  78  49 /  10   5   0   0
ROSWELL.........................  76  47  81  51 /  10   5   0   0
PICACHO.........................  67  44  76  48 /  10  10   0   0
ELK.............................  63  42  70  45 /  10   5   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 11 AM THIS MORNING TO 9 PM MDT THIS EVENING FOR
THE FOLLOWING ZONES...NMZ523-526-529>540.

WINTER WEATHER ADVISORY UNTIL 5 PM MDT THIS AFTERNOON FOR THE
FOLLOWING ZONES...NMZ510.

&&

43
Hazardous weather outlook, May 15, 5:48 AM MDT, 22 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
548 AM MDT FRI MAY 15 2015

NMZ501>540-161200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
548 AM MDT FRI MAY 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

A VERY ACTIVE PATTERN CAN BE EXPECTED THROUGH TONIGHT...PARTICULARLY
WESTERN AND NORTHERN AREAS. A FEW STRONG IF NOT SEVERE THUNDERSTORMS
WILL ONCE AGAIN BE POSSIBLE ACROSS PARTS OF THE EASTERN PLAINS
THIS AFTERNOON AND INTO TONIGHT. OUTSIDE THUNDERSTORMS... STRONG
AND GUSTY SOUTHERLY WINDS UP TO 50 MPH WILL BUFFET PARTS OF
SOUTHWEST...CENTRAL AND NORTHEAST NEW MEXICO THIS AFTERNOON AND
EARLY EVENING. MEANWHILE...SEVERAL INCHES OF SNOW CAN BE EXPECTED
ABOVE 8000 FEET TONIGHT ACROSS THE NORTHERN MOUNTAINS WITH
PERHAPS AS MUCH AS 6 TO 8 INCHES IN THE HIGHER MOUNTAINS NEAR
CHAMA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE ACTIVE SHOWER AND THUNDERSTORM PATTERN WILL EXTENDED INTO
SATURDAY...THOUGH CONCERNS FOR STRONG TO SEVERE STORMS WILL BE
GREATLY DIMINISHED. A BRIEF BREAK ON SUNDAY WILL BE SHORT-LIVED.
THE NEXT ROUND OF PRECIPITATION WILL DEVELOP LATER MONDAY THROUGH
TUESDAY. THIS EVENT EARLY NEXT WEEK SHOULD LOCALLY DELIVER HEAVY
RAINFALL AND POTENTIAL FOR A FEW SEVERE STORMS ACROSS THE EAST
THAT COULD RESULT IN AT LEAST LOCALIZED FLOODING CONCERNS
PARTICULARLY THE EAST CENTRAL PLAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT THROUGH THE NATIONAL WEATHER
SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING
1.888.386.7637. YOU CAN ALSO SUBMIT STORM REPORTS AND PHOTOS ON
OUR FACEBOOK PAGE OR VIA TWITTER USING THE HASHTAG N M W X.

41

In the hours before

Local storm report, May 15, 9:52 PM MDT, 5 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
952 PM MDT FRI MAY 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0947 PM     HAIL             6 SE PEP                33.78N 103.25W
05/15/2015  E1.00 INCH       ROOSEVELT          NM   TRAINED SPOTTER

&&

EVENT NUMBER ABQ1502197

SHOEMAKE
Special weather statement, May 15, 10:01 PM MDT, 5 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1001 PM MDT FRI MAY 15 2015

NMZ534>536-160430-
CURRY COUNTY-QUAY COUNTY-ROOSEVELT COUNTY-
1001 PM MDT FRI MAY 15 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ROOSEVELT...SOUTHERN
QUAY AND CURRY COUNTIES THROUGH 1030 PM MDT...

AT 953 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES EAST OF
HOUSE TO 9 MILES SOUTHWEST OF PORTALES...AND MOVING NORTHEAST AT 55
MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

AREAS AFFECTED BY THESE STORMS INCLUDE...PORTALES...CLOVIS...OASIS
STATE PARK...CANNON AFB...RANCHVALE...GRADY...WHEATLAND...
BROADVIEW...PORTAIR AND PLEASANT HILL.

THIS STORM IS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER...
PERSONS IN THE AREA ARE ADVISED TO MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE
APPROPRIATE ACTION.

&&

LAT...LON 3502 10324 3463 10306 3419 10306 3407 10351
      3459 10377
TIME...MOT...LOC 0401Z 233DEG 46KT 3466 10361 3418 10339

SHOEMAKE
Special weather statement, May 15, 10:18 PM MDT, 5 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1018 PM MDT FRI MAY 15 2015

NMZ536-160445-
ROOSEVELT COUNTY-
1018 PM MDT FRI MAY 15 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ROOSEVELT COUNTY
THROUGH 1045 PM MDT...

AT 1016 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF BLEDSOE...OR ABOUT 44 MILES
NORTH OF LOVINGTON...MOVING NORTH AT 60 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

AREAS AFFECTED BY THIS STORM INCLUDE...LINGO AND CAUSEY.

THIS STORM IS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER...
PERSONS IN THE AREA ARE ADVISED TO MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE
APPROPRIATE ACTION.

&&

LAT...LON 3356 10306 3356 10322 3357 10323 3406 10310
      3404 10303 3358 10305
TIME...MOT...LOC 0418Z 202DEG 51KT 3358 10308

SHOEMAKE

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 7:12 PM MDTSpecial Weather StatementABQDe Baca33 min
May 15, 7:33 PM MDTSevere Thunderstorm WarningABQDe Baca, Quay42 min
May 15, 8:11 PM MDTSpecial Weather StatementABQQuay34 min
May 15, 9:27 PM MDTSevere Thunderstorm WarningABQRoosevelt48 min
May 15, 9:30 PM MDTSpecial Weather StatementABQRoosevelt30 min
May 15, 10:01 PM MDTSpecial Weather StatementABQCurry29 min
May 16, 11:54 AM MDTSpecial Weather StatementABQQuay36 min
May 16, 1:36 PM MDTSpecial Weather StatementABQCurry24 min
May 16, 1:43 PM MDTSpecial Weather StatementABQHarding32 min
May 16, 1:56 PM MDTSevere Thunderstorm WarningABQCurry, Quay49 min
May 16, 2:05 PM MDTSevere Thunderstorm WarningABQHarding, Union40 min
May 16, 4:57 PM MDTSpecial Weather StatementABQBernalillo33 min
May 16, 5:07 PM MDTSpecial Weather StatementABQSandoval23 min

Nearby

Wind Advisories in New Mexico, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.